# SDR UPS99830094

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1400 TRACK I SCALLOPS GOUGED.  FABRICATED AND INSTALLED NEW SECTION OF CARGO TRACK IAW 51-1-20D, 51-3-0, 53-2-3.  MAT ID FOR NEW SECTION OF CARGO TRACK S2772660-13500N, SPO429308.
